# SDR SWAA011379

- Difficulty date: May 7, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 10,405 hours, 6,615 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Arm
- Part number: 251A243010
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11052-55, FOUND LT ELEVATOR TAB CONTROL MECHANISM HAS EXCESSIVE PLAY AT ROD CONNECTIONS.  REMOVED AND REPLACED ELEVATOR TAB CONTROL MECH PER MM.
